# SDR 2010FA0001115

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: General aviation
- Engine: Ge CF650C2
- System (JASC): 7250 · Turbine Section
- Part: Frame
- Part number: 9137M92G38
- Part serial: FAB01668
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, SUBJECT ENGINE EXHIBITED SEVERE TURBINE MID FRAME LINER CLOCKING, DESPITE SUCCESSFULLY PASSING ON WING INSPECTION APPROX 70 CYCLES PAST.  MAINTENANCE ORGANIZATION PERFORMING INSPECTION USED BOROSCOPE, AND REPORTED NIL FINDINGS.
